Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Dimension lowering mappings of convex sets


Author: R. H. Sorgenfrey
Journal: Proc. Amer. Math. Soc. 5 (1954), 179-181
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0060810-1
MathSciNet review: 0060810
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Springer-Verlag, Berlin-New York, 1974 (German). Berichtigter Reprint. MR 0344997
  • [2] K. Borsuk, Drei Sätze über die $ n$-dimensionale euklidische Sphäre, Fund. Math. vol. 20 (1933) pp. 177-190.
  • [3] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • [4] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. MR 0007095

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0060810-1
Article copyright: © Copyright 1954 American Mathematical Society